Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heart beat in stomach, nausea, diarrhea, headaches. Negative pregnancy test. Treatment?

Hey, I m wondering why there is a heart beat in my stomach. I ve had nausea for the past two weeks along with diarrhea (but it hasn t been that bad). I have headaches as well. I took a pregnacy test two days before my period and it said I wasn t pregnant. But I have the pregnant feeling. What could this be. Ps I am a smoker
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Welcome to HCM.

I think as result of anxiety you are feeling the above mentioned symptoms. The urine pregnancy test should be taken at least week after missed period, if done earlier there will be chances of it being false positive. I advice you to repeat the test a week after and preferably with early morning urine sample as it's sensitivity will be more.

For headache, over the counter analgesic will be enough.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor